Alert archive / Virginia / Flash Flood Warnings in 2024
Flash Flood Warning 85, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 30, 2024, 8:38 PM EDT for Franklin County, Pittsylvania County, Virginia. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2024, 8:38 PM EDT (00:38 UTC)
- Expired
- Oct 1, 2024, 2:38 AM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 58 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 10:35 PM EDT | FLASH FLOOD | 2 W Gretna, VA | Gretna Road flooded between Ramsey and Pittsville Road. |
| Sep 30, 10:35 PM EDT | FLASH FLOOD | 2 W Gretna, VA | Road flooded between Ramsey and Pittsville Road. |
| Sep 30, 10:38 PM EDT | FLASH FLOOD | 2 Ese Pittsville, VA | Sandy Road completely flooded and impassable. |
| Sep 30, 11:30 PM EDT | FLASH FLOOD | 3 Nw Gretna, VA | Four roads were closed from Route 40 west of Gretna to Music Street northwest of Gretna due to several creeks overflowing and flooding the roads. |
| Sep 30, 11:59 PM EDT | FLASH FLOOD | 1 Ene Gretna, VA | Millstream Drive washed out at the bridge. Water over roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549
WGUS51 KRNK 010038
FFWRNK
VAC067-143-010645-
/O.NEW.KRNK.FF.W.0085.241001T0038Z-241001T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
838 PM EDT Mon Sep 30 2024
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Northwestern Pittsylvania County in south central Virginia...
Southeastern Franklin County in west central Virginia...
* Until 245 AM EDT Tuesday.
* At 838 PM EDT, Doppler radar indicated heavy rain across the
warned area. Between 0.5 and 2.5 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gretna... Ajax...
Sago... Climax...
Pittsville... Snow Creek...
This includes the following streams and drainages...
Cherrystone Creek, Crab Creek, Beaver Creek, Ditto Branch, Dinner
Creek, First Fork, Big Chestnut Creek, Bearskin Creek, Cedar
Creek, Fryingpan Creek, Georges Creek, Banister River and Finney
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3680 7979 3679 7981 3689 7980 3703 7939
3698 7933 3684 7946 3682 7965 3686 7964
3683 7966 3683 7967 3683 7969 3682 7972
3681 7974 3680 7975 3680 7977
FLASH FLOOD...RADAR INDICATED
$$
SH2 follow-up statements
568
WGUS71 KRNK 010135
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
935 PM EDT Mon Sep 30 2024
VAC067-143-010645-
/O.CON.KRNK.FF.W.0085.000000T0000Z-241001T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-Pittsylvania VA-
935 PM EDT Mon Sep 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT TUESDAY
FOR NORTHWESTERN PITTSYLVANIA AND SOUTHEASTERN FRANKLIN COUNTIES...
At 935 PM EDT, Doppler radar indicated heavy rain across the warned
area. Between 0.5 and 2.5 inches of rain have fallen. Additional
rainfall amounts of 0.5 to 1 inch are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Gretna... Ajax...
Sago... Climax...
Pittsville... Snow Creek...
This includes the following streams and drainages...
Cherrystone Creek, Crab Creek, Beaver Creek, Ditto Branch, Dinner
Creek, First Fork, Big Chestnut Creek, Bearskin Creek, Cedar
Creek, Fryingpan Creek, Georges Creek, Banister River and Finney
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3680 7979 3679 7981 3689 7980 3703 7939
3698 7933 3684 7946 3682 7965 3686 7964
3683 7966 3683 7967 3683 7969 3682 7972
3681 7974 3680 7975 3680 7977
FLASH FLOOD...RADAR INDICATED
$$
SH767
WGUS71 KRNK 010638
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
238 AM EDT Tue Oct 1 2024
VAC067-143-010648-
/O.CAN.KRNK.FF.W.0085.000000T0000Z-241001T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-Pittsylvania VA-
238 AM EDT Tue Oct 1 2024
...FLASH FLOOD WARNING FOR NORTHWESTERN PITTSYLVANIA AND
SOUTHEASTERN FRANKLIN COUNTIES HAS BEEN REPLACED WITH A FLOOD
ADVISORY...
The threat of flash flooding is over, but water is still covering
roads across portions of the area leading road closures.
&&
LAT...LON 3680 7979 3679 7981 3689 7980 3703 7939
3698 7933 3684 7946 3682 7965 3686 7964
3683 7966 3683 7967 3683 7969 3682 7972
3681 7974 3680 7975 3680 7977
$$
WPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 30, 7:44 PM EDT, 54 minutes earlier.
Area forecast discussion, Sep 30, 7:44 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
744 PM EDT Mon Sep 30 2024
.SYNOPSIS...
A large, slow moving low pressure system will move east across
the Mid Atlantic region through Tuesday with periods of showers.
Drier weather returns Wednesday and Thursday under high pressure.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 735 PM EDT Monday...
Key Message:
1) Threat of flooding persists through this evening, mainly for
areas east of Highway 220.
At this time,rain showers persist over southeast West Virginia
and parts of the foothills of the Blue Ridge, mainly along a
line from Mount Airy NC to Appomattox VA, with the heaviest
showers from Smith Mountain Lake VA and north. Saturated soils
and heavy rain rates have led to areas of flooding, which has
prompted a few flash flood warnings to be issued this evening,
and the Flood Watch remains in effect through midnight tonight. The
rain looks to continue for a few more hours, but should wane
down overnight, with fog developing in those areas that have
seen rain. Flooding can be much more difficult to see during
the night, especially on roads, so make sure to avoid flood
waters and never drive through flooded roads.
Previous discussion below...
As of 200 PM EDT Monday...
Regional soundings remain moist with PWAT in excess of 1.50
inches. This will promote rain efficient showers this evening
with potential for 1 to 1.50 in/hr rain rates. Will maintain
flood watch to account for excessive rainfall risk per soils
remaining near saturated from recent rains.
The latest guidance continues to show an eastward trend of
weather systems... a slow moving upper low (which absorbed
remnants of Helene) inching its way eastward across the Mid-
Atlantic while transferring its energy to a coastal low feature
located offshore Virginia and North Carolina. This will
eventually rid the region of the rain threat, but it may take
another 36 hours before we start to see any major clearing.
For now will maintain an abundance of cloud cover, persisting
through Tuesday...showers and a few thunderstorms impacting the
region resulting in localized heavy rainfall. The main threat
continues to be the flooding but can't rule out some rotation
within stronger showers/storms per availability of overall
vorticity (spin) in the atmosphere.
Shower chances stay with us through Tuesday but seems better
concentration of lift heads east with upper low weakening and
moving off shore. A northern stream trough is progged to cross
the OH valley and Great lakes, the associated surface cold front
crossing our region Tuesday night. Showers associated with this
front are expected to dissipate as they cross the mountains
Tuesday night...leaving us with a wind shift and falling
dewpoints as we transition into mid-week.
Until the cold front comes through late Tuesday, expect a
continuation of elevated dewpoints and high humidity. Clouds
will be more common than not with scattered showers.
Temperatures will remain mild at night with lows mainly in the
60s and daytime highs in the 70s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 1230 PM EDT Monday...
Key Points:
1. Lingering isolated showers for Tuesday night/evening.
2. Dry Wednesday and Thursday.
3. Above normal temperatures.
A look at the 30 Sep 00Z NCEP Ensemble Mean 500 mb Geopotential
heights shows a deep closed low centered just west of Hudson Bay at
the start of Tuesday night. Its associated trough axis is expected
to extend southeast into the eastern Great Lakes. An addition weak
trough is expected to be located over eastern VA/NC. A broad ridge
of high pressure is expected to located from California to Texas
with another from Florida into the Bahamas. A weakness with the
ridge pattern is expected to be over the northern Gulf of Mexico,
suggesting perhaps various deterministic solutions of a low pressure
in this area, averaged into the depicted gap/weakness in the ridge
pattern. As we progress into Thursday/Thursday night, upper level
ridging is expected to develop over the Southeast US. The closed low
near Hudson Bay is expected to experience little change in movement.
However, shortwave troughs, almost longwave in size, are expected to
spiral around it. By Thursday/Thursday night, the next in the series
is expected to extend south into the Upper Mississippi Valley
region. At the surface, on Tuesday night low pressure will be over
Hudson Bay with a cold front extending southwest into the WY/MT
region. High pressure will be centered over KS/IA/MO. A trough of
low pressure will be positioned from the Canadian Maritimes
southwest into the mid-Atlantic region. On Wednesday, high pressure
to our west shifts east, and is centered over the chain of the
Appalachians by the evening hours. A cold front move east into the
Upper Mississippi Valley and Central Plains states. A nondescript
area of low pressure may be near the Yucatan Peninsula. For
Thursday/Thursday night, the ridge near the East Coast broadens with
its axis shifting east slightly. A cold front will extend from
Ontario, probably from near a surface occlusion, southwest into the
Great Lakes and farther southwest across IL/IA/MO.
Output from the 30 Sep 00Z Ensemble Situational Awareness Table
shows 850mb temperatures averaging +12C to +13C over the region
Tuesday night through Thursday night. Precipitable Water values will
decrease Tuesday night from a range of around 1.25 to a little over
1.50 inches at sunset. By daybreak Wednesday, values will decrease
to around 1.00 to a little under 1.25 inch. Through Thursday night,
values will average around 1.00 inch.
The above weather pattern offers one final round of lingering
showers across perhaps northern and western sections of the region
thanks to the proximity of a departing trough. However, Wednesday
through Thursday night are expected to be drier thanks to a building
ridge. Temperatures should inch higher thanks to higher heights,
subsidence, and more sunshine thanks to the high. Temperatures are
expected to average about ten degrees above normal.
Confidence in the above weather scenario is moderate.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 1230 PM EDT Monday...
Key Messages:
1) Dry conditions will continue through most of the period, with the
only notable chance of rain occurring Friday afternoon.
2) Temperatures will be above normal late week before a cold front
passes through, lowering temperatures back to seasonal averages by
Sunday.
High pressure will be the dominant feature across the Mid-Atlantic
region on Thursday, with quiet weather expected to last into Friday.
A shortwave trough over the Great Lakes region will swing down into
the Ohio River Valley late this week, instigating some lift across
the CWA by Friday afternoon. A mid level ridge just offshore in the
Atlantic will help provide a southerly flow across the CWA. This
will slightly increase mid-level moisture, which along with diurnal
heating and dewpoints in the 60s, will allow enough instability for
some showers and storms to form. On Saturday morning, the trough and
associated cold front move through, but PoPs remain very low during
the passage, as mid-level dry air will suppress any convection.
After the frontal passage, high pressure builds back into the area
for the rest of the weekend, keeping quiet weather in place through
the remainder of the period.
There is high confidence in the precipitation forecast, as high
pressure stays in control for most of the period, with the best
chance of rain coming on Friday afternoon. Temperatures will be
above normal for the late week, as the aforementioned southerly flow
will bring warm air into the region. Highs will be around 80 for the
piedmont, with 70s in higher elevations into the weekend. Lows will
also remain mild, around 60 degrees. Once the front passes,
confidence is moderate that temperatures will return to normal
beginning on Sunday, with highs in the upper 60s to low 70s, and
lows dropping into the upper 40s and low 50s.
&&
.AVIATION /23Z MONDAY THROUGH SATURDAY/...
As of 730 PM EDT Monday...
Moderate rain showers are observed over the Piedmont of VA,
mainly a line from Appomattox to Smith Mountain Lake, and
another area over southeast West Virginia. Expect this scattered
shower activity to continue until around 03 or 04Z. Low stratus
and fog build in over much of the area during the overnight and
morning hours of Tuesday, and likely will continue until about
15Z for most. Another round of showers is expected for Tuesday
afternoon, similar to today, with showers winding down after
sunset. Low ceilings will continue for much of the TAF period,
and reduced visibilities will occur in areas of rain tonight and
fog tonight and Tuesday morning. Winds will be east to
northeasterly around 5 or 6 knots, or less, and could be gusty
near areas of showers through the period.
Forecast confidence is high for low ceilings through much of the
TAF valid period, but low for visibilities and locations of
showers Tuesday.
Due to a power outage in the area, the KBLF ASOS equipment is
down and no observations are being transmitted. Estimated time
to restored service is unknown at this time.
EXTENDED AVIATION OUTLOOK...
Flight conditions should improve Wednesday through Saturday as
dry high pressure moves in from the northwest.
&&
.EQUIPMENT...
As of 220 PM EDT Monday...
A power outage has resulted in missing data from the Bluefield
ASOS (KBLF) and there is no estimated time to restored service.
The NOAA All-Hazards radio at Richlands is off the air due to
a power outage.
The Hillsville VA (HLX) AWOS is currently out of service with no
estimated time to restored service.
The river gauge on the Watauga River at Sugar Grove will remain
out of service until further notice.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch until midnight EDT tonight for VAZ018>020-022>024-
033>035-043>047-058-059.
NC...None.
WV...None.
&&
SYNOPSIS...PM
NEAR TERM...AS/PM
SHORT TERM...DS
LONG TERM...DS
AVIATION...AS/PM
EQUIPMENT...PMHazardous weather outlook, Sep 30, 2:52 PM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 252 PM EDT Mon Sep 30 2024 VAZ018>020-022>024-033>035-043>047-058-059-011900- Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 252 PM EDT Mon Sep 30 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ007-009>017-032-WVZ042>044-507-508-011900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Patrick-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 252 PM EDT Mon Sep 30 2024 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 30, 8:02 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
802 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Flash Flood 2 E Christiansburg 37.14N 80.36W
09/30/2024 Montgomery VA Trained Spotter
Water flooding the road near the US 460 and
Interstate 81 interchange.
&&
asLocal storm report, Sep 30, 8:05 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
805 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Flash Flood 1 WNW Ajax 36.98N 79.59W
09/30/2024 Pittsylvania VA 911 Call Center
Road is flooded.
&&
SHHLocal storm report, Sep 30, 8:09 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
809 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 2 SSW Rustburg 37.25N 79.12W
09/30/2024 Campbell VA 911 Call Center
Water is covering the road.
&&
SHHLocal storm report, Sep 30, 8:12 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
812 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM Flash Flood 2 NNW Appomattox 37.39N 78.85W
09/30/2024 Appomattox VA 911 Call Center
Water on roadway.
&&
SHHLocal storm report, Sep 30, 8:18 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
818 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Flash Flood 1 ENE Concord 37.35N 78.96W
09/30/2024 Appomattox VA 911 Call Center
Water across roadway, road closed northeast
of Concord.
&&
SHHLocal storm report, Sep 30, 8:21 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
821 PM EDT Mon Sep 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM Flash Flood 2 NW Appomattox 37.38N 78.85W
09/30/2024 Appomattox VA 911 Call Center
Water covering the road.
&&
SHHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:34 PM EDT | Flash Flood Warning | RNK | Buckingham | 11 hr |
| Sep 30, 9:03 PM EDT | Areal Flood Advisory | RNK | Amherst, Campbell, City of Lynchburg | 3 hr |
| Sep 30, 10:12 PM EDT | Special Weather Statement | RNK | Pittsylvania | 33 min |
| Sep 30, 10:37 PM EDT | Flash Flood Warning | RNK | Henry, Pittsylvania | 5 hr |
| Sep 30, 10:44 PM EDT | Flash Flood Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke, City of Salem | 5 hr |
| Sep 30, 11:30 PM EDT | Flash Flood Warning | RNK | Pittsylvania, City of Danville | 4 hr |
| Oct 1, 12:20 AM EDT | Flash Flood Warning | RNK | Halifax | 4 hr |
| Oct 1, 1:30 AM EDT | Areal Flood Advisory | RNK | Craig | 3 hr |
| Oct 1, 2:38 AM EDT | Areal Flood Advisory | RNK | Franklin, Pittsylvania | 3 hr |
| Oct 1, 3:21 AM EDT | Areal Flood Advisory | RNK | Bedford, Franklin, Roanoke, City of Roanoke, City of Salem | 84 min |
| Oct 1, 7:18 AM EDT | Areal Flood Warning | RNK | Buckingham | 8 hr |
| Oct 1, 7:49 AM EDT | Areal Flood Warning | RNK | Campbell | 8 hr |
Nearby
Flash Flood Warnings in Virginia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.